Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy analysis
Aug 13, 2006

In treatment-naive patients who develop neuropathy, does viral load or CD4 count necessarily have anything to do with the onset of this condition or can it just as easily happen to someone with low load and good CD4 counts?

Response from Dr. Conway

In fact, neuropathy can be due to the effects of HIV itself. In these cases, it would be worse at a lower CD4 count and higher viral load. If it happens in the setting of succesful HAART, I might suspect a side effect of a medication or some other cause than HIV itself.



Previous
HIV Test
Next
HIV WORRY

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement